# SDR FDEA201103140963

- Difficulty date: March 14, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N83264
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT RT CREASE BEAM UNDER SURFACE AT STA 1340, S17R FOUND WITH   CORROSION.  CORRODED CREASE BEAM AT STA 1340, S-17R REPAIRED IAW EA F-5310-146422 (RT CREASE BEAM WEB CORROSION REPAIR AT BS 1340 AND ST17R).  REPAIR IS CLASSIFIED AS MAJOR.
